advertisement
Question
Posted by: Derick | 2012/09/11

Tensodol

Hi, I suffer from PTC and had a lumber shunt placed in 2001. The shunt was reviewed the last time in 2003.
Problem is that headaches have been killing me lately and I`m taking up to 24 to 30 Tensodol or Ad CoDol tablets a day, 6 at a time.
I am also on 800mg Dopaquel and 200mg Epitec for Bipolar.

I know taking this amount of Codeina a day must be bad for you so what type of " damage"  am I looking at?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Derick

You can expect to have severe liver damage within a year or two. You will have to consult a neurologist as soon as possible for treatment.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement